default-icon
Abortion pill for 4 weeks pregnancy.
I took misoprostol last night at 9:40pm. I started having moderate cramping but no bleeding. At around 4am i had bleeding but very less then stopped. But i am still having cramping not continuous though. I have been given another dose of misoprostol at 9:40pm again today. Does there seems to be any problem or signs of incomplete abortion?
186 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

No
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +150
Consult with a doctor
Online now
Hope you took mifepristone before
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
The symptoms are quite common following abortion pills Complete the course of medicine Periods like withdrawal bleeding occurs in 72 hrs of completed course
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.